You are here

From Intermediate Value Theorem to Chaos

by Xun-cheng Huang

Award: Carl B. Allendoerfer

Year of Award: 1993

Publication Information: Mathematics Magazine, Vol. 65(1992), pp. 91-103

Summary: A proof of Sarkovskii's Theorem based on the Intermediate Value Theorem.

Read the Article

About the Author: (from Mathematics Magazine, Vol. 65 (1992)) Xun-Cheng Huang has earned his degrees from Shanghai Jiaotong University (M.S., 1982), and Marquette University (M.S., 1987, Ph.D., 1988). He taught mathematics at New Jersey Institute of Technology and is currently at the Georgia Institute of Technology. His research interests include biomathematical modeling, differential equations, integrable, and chaotic dynamical systems.

Subject classification(s): Differential & Difference Equations | Dynamical Systems | Complex Dynamical Systems
Publication Date: 
Friday, February 2, 2007

Dummy View - NOT TO BE DELETED